# SDR MZZA99003

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1042
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION AT AIR ASIA, SEVERE CORROSION WAS FOUND ON AFT CARGO COMPARTMENT FUSELAGE STRINGER AT S28R BS 1042.  THE CORRODED STRINGER 19 INCHES LONG WAS TRIMMED OUT AND REPAIRED PER B727 SRM 53-10-03 FIGURE 1.  (M)
